# SDR MALA954407

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Constant Sect
- Condition: Cracked
- Location: Fs 144.22
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, THE CONSTANT SECTION RELIEF RADIUS AT RIGHT FS 144.22 WAS FOUND TO BE CRACKED.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A REPAIR DOUBLER IAW FAC SRM 53-90-20 PAGES 83-85.  (W)
